# SDR IPXA2018030527128

- Difficulty date: February 28, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N313UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27764
- Aircraft time: 55,777 hours, 18,466 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 141T293815
- Condition: Cracked
- Location: Bs 287
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C11, CRACK DAMAGE ON NLG W/W AFT BULKHEAD VERTICAL TEE FITTING AT BS 287, RBL 25, WL 173.  REPAIR IAW EO:B767-300F, AND SRM 51-70-12, FIGURE1, REV 70.
